Jump to content
Important Survey - Please Participate ×

Not digesting foods since up dose. Anyone have this?


[Le...]

Recommended Posts

I don't know if it's a stomach bug or a change from going up on lorazepam by .50 mg for 3 days after family loss? Now went back to 3 times a day like normally would.For 3 days right after i eat im literally in bathroom. Not to be gross so i do apologize. But whatever i eat comes right out the way i chewed it i guess. It's always almost immediately. Has anyone here gone through this? It's starting to worry me seeing that i was finally eating certain foods now i don't know what to eat out of fear.
Link to comment
Share on other sites

It's not something that I've ever encountered, and i'v never heard of it, to be honest. Have you consulted a doctor to make sure that you're OK (besides benzo tapering).?

 

I'm sure its nothing,, just strange that its with an updose though.

Link to comment
Share on other sites

It's not something that I've ever encountered, and i'v never heard of it, to be honest. Have you consulted a doctor to make sure that you're OK (besides benzo tapering).?

 

I'm sure its nothing,, just strange that its with an updose though.

I wish i had you're problem for 2 f**king year's i cant defecate normly

Link to comment
Share on other sites

×
×
  • Create New...